| Model Number |
EGIAUSTND |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a thoracoscopic lobectomy for a pulmonary nodule, while cutting using the stapler, staples fired abnormally, staples failed to form, and the stapler was difficult to retract, which impeded the procedure.A new stapler were used to complete the surgery, and the patient returned safely to the ward.The event resulted in a second intraoperative incision and increased bleeding and surgical risks.
Additional Manufacturer Narrative
D10-concomitant product: unknown egia su unknown endo gia sulu (lot# unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.